# SDR SWAA2022031833628

- Difficulty date: August 26, 2019
- Submitted: March 18, 2022
- Operation: Air carrier
- Aircraft: N299WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36614
- Aircraft time: 41,040 hours, 24,569 cycles
- System (JASC): 5524 · Elevator Miscellaneous Structure
- Part: Cover
- Condition: Cracked
- Location: Elevator Lh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND ELEVATOR HINGE COVER #6 CRACKED / REMOVED & REPLACED L/H ELEVATOR #6 HINGE COVER IAW B737 SOPM 20-50-01 STEP 8.D & AMM 20-50-11-910-801 TABLE 210
